# SDR ANCF20250418007

- Difficulty date: April 18, 2024
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N954AV
- Make and model: Airbus A320-214
- Aircraft serial: 3699
- Aircraft time: 49,709 hours, 24,253 cycles
- Engine: Cfmint CFM565B43
- Engine time: 49,364 hours, 24,115 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 114170009
- Part serial: SA0805755
- Condition: Faulted
- Location: Zone 700
- Part time: 49,709 hours, 21,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 1 FAULT IAW AMM 32-31-31-00-001-A/400-001-A RENMOVAL AND INSTALLATION OF SELECTOR VALVE MANIFOLD ASSEMBLY WAS PERFORMED , IAW AMM 32-31-00-720-002-A THE FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR WAS ACCOMPLISHED SATISFACTORY, (TEST SATISFACTORY NOT LEAK FOUND)
